MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros carbamazepine (crbm) results were obtained from two levels of vitros therapeutic drug monitoring (tdm) performance verifier (pv) quality control (qc) material using vitros chemistry products crbm slides lot 3916-0125-4879 on a vitros xt 7600 integrated system.Events observed on 19 december 2024 and 20 december 2024: vitros tdm pvi (lot c2150) crbm result of 9.20 and 8.76 ug/ml versus the customer's baseline mean value of 4.83 ug/ml vitros tdm pviii (lot e2152) crbm result of 20.00 ug/ml versus the customer's baseline mean value of 14.89 ug/ml events observed on 28 january 2025: vitros tdm pvi (lot c2150) crbm result of 9.74 ug/ml versus the customer's baseline mean value of 4.83 ug/ml vitros tdm pviii (lot e2152) crbm result of 19.55 ug/ml versus the customer's baseline mean value of 14.89 ug/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher than expected vitros crbm results were obtained when processing a non-patient quality control fluid.No results were reported out of the laboratory.There were no reported allegations of patient harm as a result of this event.This report is number two of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that higher than expected vitros carbamazepine (crbm) results were obtained from two levels of vitros therapeutic drug monitoring (tdm) performance verifier (pv) quality control (qc) material using vitros chemistry products crbm slides lot 3916-0125-4879 on a vitros xt 7600 integrated system.The assignable cause of the events observed prior to 27 january 2025 is an instrument related issue.The assignable cause of the events observed on 28 january 2025 is user error due to the customer not recalibrating vitros crbm slide lot 3916-0125-4879 after critical service actions had been performed on the immunometric subsystem.A review of historical quality control results for vitros crbm slide lot 3916-0125-4879 indicate that the vitros tdm pvi and tdm pviii qc results were imprecise during the timeframe of the initial events, only on j76001919.Historical qc results for the same timeframe on alternate j76001957 were determined to be acceptable using the same vitros crbm slide lot 3916-0125-4879, indicating that a vitros crbm slide lot 3916-0125-4879 issue is not a contributor to the event.An ortho field engineer (fe) went onsite on 27 january 2025 to optimize the affected instrument.The ortho fe's interventions included adjustments to the immunometric subsystem of the instrument, which is the subsystem responsible for vitros crbm slide processing.After a recalibration event post-service, vitros crbm qc results were determined to be accurate and precise.

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21317528
Report Number1319681-2025-00007
Device Sequence Number15566236
Product Code JJE
UDI-Device Identifier10758750002740
UDI-Public(01)10758750002740
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown